Secular and seasonal trends in obesity in Chilean preschool children, 1996-2004

Stanojevic, S; Kain, J; Uauy, R; (2008) Secular and seasonal trends in obesity in Chilean preschool children, 1996-2004. Journal of pediatric gastroenterology and nutrition, 47 (3). pp. 339-343. ISSN 0277-2116 DOI: https://doi.org/10.1097/MPG.0b013e31816eb448

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1097/MPG.0b013e31816eb448

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar